# SDR P5CA9500092

- Difficulty date: May 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Strap
- Condition: Bent
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON STRAP VENT ON LOWER SPAR AT NS. 180.  NEW STRAP FABRICATED PER SRM 54-30-03, INSTALLED PER SRM 51-30-02.
